# SDR SWAA2020071398786

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 52,493 hours, 31,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE & ENTRY DOOR LOWER EMER EXIT LENS MISSING DIRECTIONAL ARROW.  REMOVED AND REPLACED BOTH FWD SERVICE & ENTRY DOOR LOWER EMER EXIT LENS IAW 33-51-01.
